# SDR IPXA0560615

- Difficulty date: May 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Pin
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD CARGO DOOR CUTOUT STRUCTURE, UPPER STOP PIN FTG AT BS 620 IS GOUGED.  R & R GOUGED STOP PIN SRM51-40-02 0G.
